Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Depo provera causes digestive problems

Premium Questions

doctor1 MD

muscles ( Muscle Atrophy ). She was on the Depo Provera shot for about nine years. Is there any evidence that the Depo shot had anything to do with my daughter's problem. My email is YYYY@YYYY and my name is XXXXXXX ...

doctor1 MD

( hydrocodone and oxycontin ) These are causing problems in addition to not curing the original problem. She ... years. At age 14, her mom put her on depo birth control injections and she was on this for maybe 9 ...

doctor1 MD

I have been on the depo provera injection for 9 years and have not had periods for 8 years. I have never had any problems with the injection and do not experience any symptoms of hormonal changes. I am ...

doctor1 MD

Hello, my 18 year old daughter has been having HORRIBLE female problems. Within the last year she ... cramping on regular birth control, the Depo and Mirena. Help! ...

doctor1 MD

I have been on depo provera since I was 16 years old, now I'm 24 and it seems lately I've been having menstrual problems. For the past couple of months my discharge is mostly dark brown. I've recently ...

Public Forum Discussions

doctor1 MD

hey! 2 weeks ago i recieved my first depo provera shot... since i got the shot i have had a low grade fever ranginf from 99.3 to 99.7.. i feel wiped out and sick constantly sweating and shakey ...

doctor1 MD

Hi, I am 51 and have been on Depo-Provera for 16 years. I have not been menstruating at all ... problems. My doctor said not to worry about it. Should I stop taking Depo? I am afraid if I stop, I ...

doctor1 MD

I haven t had a period in 5 years after starting Depo Provera I quit in September 2016 and went to the pill which I stopped in January 2017. I went to an OBGYN who ran blood tests but everything came back ...

doctor1 MD

I am wondering if performing cunnilingus on my girlfriend while she is on depo provera will cause me to get sick I have performed cunnilingus on her before twice while she has been on depo provera ...

doctor1 MD

Hi I have been on Depo Provera for over 20 years. In this time I have been prone to abscesses .... They are painful and uncomfortable and leave scars. Is Depo the cause of this ,as I am considering stoping it ...

doctor1 MD

My daughter has been on Depo shots for 4 years. she has only had occasional light spotting during ... on her ovaries, could this be the cause of the bleeding? She also has a history of endometriosis ...

doctor1 MD

I m coming off my 3rd depra vera shot this month, and I had experienced a lot of dryness and weight gain so I m looking for alternatives that may cause less weight gain.. the depra Vera did make my skin ...

doctor1 MD

, but with the constant period its unbearable without taking midol religously) I also have recently been taken of Depo shot (birth control shot) so I assume that may be the cause but wanted to be extra sure. I already am ...

doctor1 MD

Hi. I ve taken a depo shot in July and automatically started my period and havent been off since. What could be the problem? And I was supposed to go back for my second shot in September but I didn ...

doctor1 MD

Hi my daughter restarted the depo in February she has gotten her period since on Thursday she ... candies) she flattened it n stretched pretty wide n has pain on the right side. She never had problems ...

Mobile Questions and Answers

doctor1 MD

Hi , it may cause menstrual disturbances.

doctor1 MD

THat is no reason to have depo provera.